# SDR SWIA201335849

- Difficulty date: December 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 30,341 hours, 24,965 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, INBD VANE ACTUATOR TUBE IS CHAFED ON BOTTOM SIDE UNDER AFT ROLLER IN DEPLOYED POSITION.  C-CHECK REPAIRED RT INBD FLAP, INBD VANE ACTUATOR TUBE IAW REO.
